Can Taxol (paclitaxel) cause diarrhea?

Yes, it can. Diarrhea is one of the common side effects of paclitaxel. While common, it’s recommended that you contact your healthcare team if you have more than 4 - 6 episodes in a 24 hour period (unless your healthcare team gave you different instructions).

Related Questions

What can you do to help with pain caused by taxol (paclitaxel)?

Medication. Taxol pain is usually though of a pain due to damage of the nerves (tingling/numbness/burning/electrical) also called neuropathic pain. Medications such as Lyrica (pregabalin) and Gabapentin have been shown to be of benefit. Narcotic medications may help somewhat but historically have been considered of little benefit. Speak with your physician. Read more...

Why does Taxol (paclitaxel) cause muscle and joint pain?

It hurts all over. I work in palliative medicine, and I have seen patients w. Various types of pain when on chemo. Often, they are given opioids (morphine, etc.); some patients do better w. "adjuvant" pain medicines such as seizure meds & anti-depressants, even though they are not having seizures nor depressed--like a fibromyalgia patient! doses vary a lot; close followup w a palliative care doc is a must. Read more...